# SDR EIAA9572

- Difficulty date: December 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Engine: Pwa JT9D7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Nr 2 Bearing
- Condition: Oil Leak
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

HKG - NR 2 ENGINE OIL QTY DROPPED BELOW ONE-QUARTER, PRECAUTIONARY SHUTDOWN, RESTARTED FOR LANDING, ENGINE OIL TEMP AND PRESSURE NORMAL.  FOUND OIL LEAKING FROM NR 2 BEARING BREATHER TUBES (AT ELBOW) WHEN ENGINE NR 2 WAS RUN AT HIGH POWER SETTINGS.  REPLACED SEAL, SERVICED 22 QTS OIL, LEAK CHECK SATISFACTORY.  ADDITIONAL LEAK CHECK ON OIL SYSTEM CARRIED OUT, CHECKED INLET, EXHAUST, NR 2 BEARING WEEP TUBE, OILCOOLER AREA, FRONT AND REAR DRAINS AND ALL OIL SYSTEM LINES.  FOUND ALL OK, CARRIED OUT HIGH POWER RUN.  NO FURTHER LEAKAGE NOTED.  (M)
